# SDR A6WA201304024891

- Difficulty date: March 28, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N413
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 26,549 hours, 24,813 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FLAP STAB FAIRING CHAFED AND GOUGED NEW SERVICEABLE STUB FAIRING FABRICATED & INSTALLED NEW SERVICEABLE SEAL RETAINERS.  REMOVED UNSERVICEABLE LEFT STUB FAIRING LOCATED, DRILLED, INSTALLED NEW SERVICEABLE LEFT STUB FAIRING ASSY IAW AMM 53-82-01 SRMS 51-24-21, 51-40-11.
